cardiologist-icon
Angioplasty and nail peeling
My mother aged 51 . She had angioplasty with 3 stent in two artery (LAD+RCA) on 13th March 20. She is now under medication . But after some days of angioplasty till now  her nails of hands are peeling and become scaly . Is this linked with  post  angioplasty effect  ? Please help
153 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is not related to angioplasty.You may consult a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.